OpenPNM: A Pore Network Modeling Package

Gostick, JT, Aghighi, M, Hinebaugh, J et al. (9 more authors) (2016) OpenPNM: A Pore Network Modeling Package. Computing in Science and Engineering, 18 (4). pp. 60-74. ISSN 1521-9615



  • Gostick, JT
  • Aghighi, M
  • Hinebaugh, J
  • Tranter, TG
  • Hoeh, MA
  • Day, H
  • Spellacy, B
  • Sharqawy, MH
  • Bazylak, A
  • Burns, A
  • Lehnert, W
  • Putz, A
Copyright, Publisher and Additional Information: © 2016,IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works.
Keywords: OpenPNM; Pore Network Modeling
  • Accepted: 28 March 2016
  • Published (online): 25 May 2016
  • Published: July 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Chemical & Process Engineering (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Aug 2016 14:08
Last Modified: 25 Oct 2016 00:23
Published Version:
Status: Published
Publisher: IEEE
Identification Number: